Diarrhoea. But my daughter has diarrhea.anyone who used this medicine for ur kids... suggestion please...
Almost any antibiotic can cause diarrhea. Antibiotics are not selective, they kill both good and bad bacteria that are susceptible to the drug. This can throw off the balance in the gut and lead to diarrhea. Culturelle makes a probiotic for children. It can help to give a probiotic to replace the "good" bacteria in the gut and it can be given to 2 year olds-just follow directions on the box. Yogurt can also help if your child will eat it. Make sure she drinks plenty of fluids, give water, watered juice (full juice can loosen the bowels too and aggravate so mix juice with water), Pedialyte, jello, and soups so she stays hydrated.
- Cefdinir Information for Consumers
- Cefdinir Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cefdinir (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was prescribed cefdinir 300MG capsule for ear infection can the capsule be broken and put in food?
Updated 6 Nov 2011 • 1 answer
Updated 7 Apr 2015 • 2 answers
Updated 27 Feb 2017 • 2 answers
Updated 6 Aug 2018 • 1 answer
Posted 16 Nov 2018 • 0 answers